# SDR A6WA201240270

- Difficulty date: January 31, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 524-321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOORBEAM CAP HAS CORROSION AROUND NUTPLATE HOLES FROM FS 574.00 TO FS 621.00.  COMPLIED WITH REO 601R-53-00-005 BY INSTALLING SERVICEABLE FLOORBEAM CAP FROM FS 574.00 TO FS 615.00.  C/W REO 601R-53-61-4336 BY INSTALLING A STRAP DOUBLER & 2 TAPERED SHIMS AT FS 618.00.
